I'm currently on Lexapro for chronic anxiety and depression, and the sexual side effects are horrible! I am prescribed buspar to offset some of the side effects. The Lexapro causes me borderline impotence. Is there an SSRI, tricyclic, etc without all the sexual side effects, and maybe provide energy, and a true sense of well being?
Is there an SSRI that does not cause impotence/ sexual side effects?
- 20 Feb 2015 by toddles1978
- 25 February 2015
- buspar, lexapro, depression, anxiety, erectile dysfunction, major depressive disorder, side effect, sexual dysfunction, ssri induced, chronic, prescription, ssri
TODDLES1978 I tried all of what you have and now the doctor put me on the orig..which is safe with the combination the others did nothing for me.useless
So she gave me Viagra and i use the generic 1/2 cut with the razor blade and you also save alot of money... ask about that one best of luck i feel your pain but buspar was and wellbutrin did nothing at all..good luck if you decide to try this call around and price it
toddles1978... I am a woman but just wanted to throw this out there in cyberspace to you, for whatever it is or isn't (lol) worth... I've been with my man for 11 years now and after 3-4 years and several different anti-depressants with lack of libido kicking in after a month or so, he started taking Lexapro 7 years ago and there has been no looking back.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Feb 2017 • 5 answers
Updated 2 Aug 2011 • 1 answer
Updated 8 Aug 2014 • 1 answer
Updated 16 Jun 2015 • 4 answers
Updated 16 Dec 2017 • 4 answers